# SDR WRLA2006033

- Difficulty date: July 23, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN SAT FOUND NR 1 ENG LT CORE COWL FWD RUB STRIP AND RH CORE COWL AFT RUB STRIP HAVE CORROSION.  REMOVED & REPLACED NR 1 ENG LT CORE COWL FWD RUB STRIP FROM 6 TO 12 O'CLOCK POSITION AND REMOVED & REPLACED RT CORE COWL AFT RUB STRIP FROM 3 TO 6 O'CLOCK POSITION IAW SRM 51-31-01.
